Doctor insights on:
Adalat Side Effects
I am on Nifedipine 90 mg for 20 yrs. New refill is bigger pill M 090 on it, side effects after a week. Heart racing, muscle pain, dizzy. Why is it?
Pharmacy: Take the bottle back to the pharmacy that filled your prescription and ask for a consultation with the pharmacist - raise your concerns. The consultation should be free. The pharmacist will examine your pills and confirm that they are/are not correct. Moreover, he/she will determine which generic company is making them and correlate if there have been other complaints. ...Read more
Been on procardia (nifedipine) for 8 weeks now 4 pre term labor-still have horrible side effects, only less w/norco migraines, rapid hb, flushed, swollen eyes/face?
Question: Are you pre-eclamptic?Get a more detailed answer ›
To the docs to see if I can get some nifedipine, I tried to work out when/why this/toes as a possible side effect of regaine?
I don't understand: Can you restate your question, please?Get a more detailed answer ›
Can be dangerous: When you are pregnant , do not use any medicines unless your doctor tells you to. Some medicines can harm your baby. Make sure that all your doctors know that you are pregnant ...Read more
Nifedipine: It is a pretty safe drug. Would make sure you are on the long acting form as the short acting can cause a sudden drop in your bp. ...Read more